# SDR SWAA2023012493451

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 48,534 hours, 29,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EXIT LIGHT ILLUM STARTING TAKE-OFF ROLL<[01] C/W BITE CK OF PSEU-FOUND FAULT CODE 52-72007 PER FIM 32-09 TASK 801. C/W FIM 52-20 TASK 801 FOUND LEFT OVERWING FLIGHTLOCK C/B OUT-RESET C/B CLEARED FAULT CODE AND LIGHT EXTINGUISHED. NO HISTORY PAST 10 DAYS
